Anatomical Facial Changes Following Treatment for Anacin Induced Anaphylactic Reaction: A Case Report.
This is a case of a 26-year old female patient with adverse drug reaction secondary to Anacin ingestion due to gum pain from fish bone injury. About 30mins after ingesting the drug, the patient presented with excessive lacrimal gland secretion, facial swelling and reddish eye that later got swollen and occluded as at she was rushed to the hospital for emergency care. She was immediately attended to by the doctors and nurses on duty. Facial examination after treatment showed cessation of lacrimal gland secretion, improvement on the occluded eyes and reduction in facial swelling. During the episode, serialized facial anatomical changes were documented and the observations showed that the inflammatory changes on the face resolved faster on the right side than on the left; with the inflammatory changes on the left side lasting till the 3rd day. Although the mechanism for these observations remains to be fully understood, it however depicts a definite anatomical pattern.
Keywords: Anacin, Anaphylaxis, Anatomical changes, Face.
International Journal of Basic, Applied and Innovative Research (IJBAIR) is an Open Access Journal under Creative Commons Licensing regulations. Thus, all articles published in IJBAIR are categorised as CC-BY licensed. Inquiries above should be sent to the publisher at the address given as follows: Anthonio Research Publications, Anthonio Research Center, Anthonio Services Nigeria, P. O. Box. 960, Ekpoma, Edo State, Nigeria. OR E-mail: email@example.com